Escape rate of the brownian motions on hyperbolic spaces

Yuichi Shiozawa

Research output: Contribution to journalArticle

Abstract

We discuss the escape rate of the Brownian motion on a hyperbolic space.We point out that the escape rate is determined by using the Brownian expression of the radial part and a generalized Kolmogorov's test for the one dimensional Brownian motion.

Original languageEnglish
Pages (from-to)27-29
Number of pages3
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume93
Issue number4
DOIs
Publication statusPublished - Apr 1 2017
Externally publishedYes

    Fingerprint

Keywords

  • Brownian motion
  • Escape rate
  • Hyperbolic space

ASJC Scopus subject areas

  • Mathematics(all)

Cite this